Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 31, NWS Lake Charles, LA

March 30, 2011Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 30, 2011, 5:09 AM CDT for Calcasieu Parish, Cameron Parish, Jefferson Davis Parish, Louisiana. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2011, 5:09 AM CDT (10:09 UTC)
Expired
Mar 30, 2011, 5:46 AM CDT
In force
37 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA

The radar

The Lake Charles radar (KLCH), 27 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 5:11 AM CDTHAIL 1.55 S Lake Charles, LA
Mar 30, 5:30 AM CDTHAIL 1.255 Sse Lake Charles, LACOCORAHS OBSERVER REPORTED HAIL SIZE 1.25 INCHES. HAIL LASTED FOR 2 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2534 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2534 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
2.1
Supercell composite
14.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WUUS54 KLCH 301009
SVRLCH
LAC019-023-053-301100-
/O.NEW.KLCH.SV.W.0031.110330T1009Z-110330T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
509 AM CDT WED MAR 30 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...LAKE CHARLES REGIONAL AIRPORT...LAKE CHARLES...
  IOWA...HAYES...
  NORTH CENTRAL CAMERON PARISH IN SOUTHWEST LOUISIANA...
  JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES WELSH...

* UNTIL 600 AM CDT

* AT 510 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...
  AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...OVER LAKE CHARLES
  REGIONAL AIRPORT...MOVING EAST AT 65 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  IOWA BY 515 AM CDT...
  HAYES BY 520 AM CDT...
  THORNWELL AND WELSH BY 525 AM CDT...
  PINE ISLAND BY 530 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
      3004 9270 3002 9324
TIME...MOT...LOC 1010Z 266DEG 55KT 3013 9309

$$
2 follow-up statements
173 
WWUS54 KLCH 301031
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 AM CDT WED MAR 30 2011

LAC019-023-053-301100-
/O.CON.KLCH.SV.W.0031.000000T0000Z-110330T1100Z/
CAMERON LA-JEFFERSON DAVIS LA-CALCASIEU LA-
531 AM CDT WED MAR 30 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR SOUTHEASTERN CALCASIEU...JEFFERSON DAVIS AND NORTH CENTRAL
CAMERON PARISHES...

AT 527 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR HAYES..MOVING EAST AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER INSIDE A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

&&

LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
      3004 9270 3002 9324
TIME...MOT...LOC 1031Z 267DEG 41KT 3009 9285

$$

BRAZZELL
845 
WWUS54 KLCH 301046
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 AM CDT WED MAR 30 2011

LAC019-023-053-301056-
/O.CAN.KLCH.SV.W.0031.000000T0000Z-110330T1100Z/
CAMERON LA-JEFFERSON DAVIS LA-CALCASIEU LA-
546 AM CDT WED MAR 30 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALCASIEU...
JEFFERSON DAVIS AND NORTH CENTRAL CAMERON PARISHES IS CANCELLED...

LAT...LON 3020 9325 3039 9268 3006 9269 3005 9272
      3004 9270 3002 9324
TIME...MOT...LOC 1046Z 267DEG 41KT 3009 9265

$$

BRAZZELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 4:47 AM CDT, 22 minutes earlier.

Area forecast discussion, Mar 30, 4:47 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
447 AM CDT WED MAR 30 2011

.DISCUSSION...
EARLY MORNING SFC ANALYSIS SHOWS THE COLD FRONT EXTENDING FROM
NERN MS TO SERN LA TO THE LOWER TX COAST. WATER VAPOR IMAGERY
SHOWS A STRONG SHORTWAVE TROF CROSSING THE LONE STAR STATE WHICH
HAS HELPED PRODUCE ANOTHER ROUND OF WIDESPREAD SHOWERS AND
ELEVATED THUNDERSTORMS ACROSS THE FORECAST AREA OVER THE PAST HOUR
OR TWO. AS THE COLD POOL ALOFT INCHES CLOSER TO THE FORECAST
AREA...EXPECT SOME OF THESE STORMS TO PRODUCE LARGE HAIL AS THEY
PUSH EWD. SEVERE THUNDERSTORM WATCH WHICH WAS IN EFFECT UNTIL
09Z/04CDT HAS EXPIRED WITH THE FRONTAL PASSAGE ACROSS THE
AREA...BUT AS THE RADAR IS SHOWING STRONG TO SEVERE STORMS ARE
STILL POSSIBLE OVER THE NEXT FEW HOURS UNTIL THE DRIER AIR ALOFT
BUILDS OVER THE FORECAST AREA AND SHUTS OFF THE BULK OF THE
PRECIPITATION LATER THIS MORNING.

WILL ISSUE UPDATED AFD AS WEATHER/TIME PERMITS LATER TO ADDRESS
REMAINDER OF THIS FORECAST PACKAGE.

&&

.MARINE...
SCA HAS BEEN ISSUED FOR THE OFFSHORE WATERS WEST OF INTRACOASTAL
CITY AS WINDS ARE FORECAST TO INCREASE TO 20 KNOTS WITH FROPA.
STRONG OFFSHORE FLOW WILL BE SHORT-LIVED AS CONDITIONS SHOULD
IMPROVE BY NOON AS THE FRONT AND ITS ASSOCIATED SFC LOW MOVE
FARTHER EAST AWAY FROM THE AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  68  49  73  52  78 /  30  20  10  10  10
KBPT  67  49  73  57  78 /  30  20  10  10  10
KAEX  66  46  71  50  80 /  20  20  10  10  10
KLFT  70  49  72  54  77 /  40  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING
     ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
     FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION FROM NOON TODAY TO 3 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...WATERS
     FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO
     60 NM...WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
     EXTENDING FROM 20 NM TO 60 NM.

&&

25

In the hours before

Special weather statement, Mar 30, 3:30 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
330 AM CDT WED MAR 30 2011

TXZ181-201-215-216-300915-
JASPER TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
330 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...HARDIN...JEFFERSON AND
ORANGE COUNTIES UNTIL 415 AM CDT...

AT 325 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES WEST OF SOUR LAKE...MOVING EAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  SOUR LAKE BY 345 AM...
  BEVIL OAKS BY 400 AM...
  LUMBERTON BY 410 AM...
  LAKEVIEW...WEISS BLUFF...PINE FOREST AND SILSBEE BY 415 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3039 9405 3015 9397 3005 9445 3011 9446
      3011 9461 3012 9462 3018 9464 3020 9464
Special weather statement, Mar 30, 3:40 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
340 AM CDT WED MAR 30 2011

LAZ030-TXZ182-300930-
BEAUREGARD LA-NEWTON TX-
340 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON COUNTY UNTIL 430 AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES NORTHWEST OF BANCROFT...MOVING EAST AT 50
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ORETTA BY 355 AM...
  SINGER BY 400 AM...
  TULLA AND LONGVILLE BY 410 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM WEDNESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3084 9313 3054 9314 3049 9373 3067 9378
Special weather statement, Mar 30, 4:08 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 AM CDT WED MAR 30 2011

LAZ041-TXZ182-201-215-216-301000-
CALCASIEU LA-NEWTON TX-HARDIN TX-JEFFERSON TX-ORANGE TX-
408 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU PARISH...SIGNIFICANT
WEATHER ADVISORY FOR NEWTON...HARDIN...JEFFERSON AND ORANGE COUNTIES
UNTIL 500 AM CDT...

AT 405 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF ROSE CITY...MOVING EAST AT 40
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  VIDOR BY 415 AM...
  ORANGEFIELD AND MAURICEVILLE BY 425 AM...
  ORANGE...WEST ORANGE AND FOREST HEIGHTS BY 435 AM...
  VINTON BY 450 AM...
  EDGERLY BY 500 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3030 9342 3007 9340 3005 9416 3020 9417
Special weather statement, Mar 30, 4:43 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
443 AM CDT WED MAR 30 2011

LAZ033-044-045-052-053-301030-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-VERMILION LA-IBERIA LA-
443 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE...
VERMILION...IBERIA AND ST. MARTIN PARISHES UNTIL 530 AM CDT...

AT 440 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF YOUNGSVILLE...MOVING NORTHEAST AT
40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BROUSSARD...CADE AND LAFAYETTE BY 450 AM...
  ST. MARTINVILLE AND BREAUX BRIDGE BY 500 AM...
  HENDERSON BY 510 AM...
  CATAHOULA BY 515 AM...
  BUTTE LA ROSE AND LAKE PELBA BY 520 AM...
  WHISKEY BAY BY 525 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 2999 9207 3015 9217 3042 9167 3038 9163
      3032 9161 3028 9158 3026 9155 3026 9149
      3024 9147 3023 9147
Special weather statement, Mar 30, 4:51 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
451 AM CDT WED MAR 30 2011

LAZ029-031>033-301030-
AVOYELLES LA-EVANGELINE LA-ALLEN LA-ST. LANDRY LA-
451 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR AVOYELLES...EVANGELINE...ALLEN
AND ST. LANDRY PARISHES UNTIL 530 AM CDT...

AT 446 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF OBERLIN...MOVING EAST AT 45
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  OAKDALE BY 500 AM...
  BOND AND BEAVER BY 505 AM...
  REDDELL...MAMOU AND PINE PRAIRIE BY 520 AM...
  BAYOU CHICOT BY 525 AM...
  VILLE PLATTE BY 530 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3089 9218 3058 9205 3056 9286 3081 9290
Special weather statement, Mar 30, 4:55 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
455 AM CDT WED MAR 30 2011

LAZ054-055-301045-
LOWER ST. MARTIN LA-ST. MARY LA-
455 AM CDT WED MAR 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. MARY AND ST. MARTIN PARISHES
UNTIL 545 AM CDT...

AT 452 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BELLE RIVER...MOVING EAST AT
30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BELLE RIVER BY 505 AM...
  STEPHENSVILLE BY 510 AM...
  BAYOU GENEVE BY 515 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 2971 9137 2988 9142 2994 9122 2990 9119
      2986 9118 2984 9112 2982 9108 2976 9108

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 9:05 PM CDTSpecial Weather StatementLCHBeauregard55 min
Mar 29, 9:09 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Mar 29, 9:42 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis63 min
Mar 29, 9:47 PM CDTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion43 min
Mar 29, 9:51 PM CDTSpecial Weather StatementLCHVermilion39 min
Mar 29, 9:53 PM CDTSpecial Marine WarningLCH52 min
Mar 29, 10:11 PM CDTSevere Thunderstorm WarningLCHAcadia, Saint Landry49 min
Mar 29, 10:16 PM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron, Jefferson Davis44 min
Mar 29, 10:18 PM CDTSpecial Weather StatementLCHSt. Mary42 min
Mar 29, 10:24 PM CDTAreal Flood AdvisoryLCHCalcasieu81 min
Mar 29, 10:59 PM CDTSevere Thunderstorm WarningLCHCalcasieu46 min
Mar 29, 11:03 PM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Jefferson Davis, Saint Landry24 min
Mar 29, 11:20 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Evangeline, Saint Landry40 min
Mar 30, 12:01 AM CDTSpecial Weather StatementLCHCalcasieu44 min
Mar 30, 12:34 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis29 min
Mar 30, 2:45 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:09 AM CDTSpecial Weather StatementLCHAvoyelles51 min
Mar 30, 3:15 AM CDTSpecial Marine WarningLCH60 min
Mar 30, 3:40 AM CDTSpecial Weather StatementLCHBeauregard50 min
Mar 30, 3:43 AM CDTSpecial Marine WarningLCH62 min
Mar 30, 3:51 AM CDTSpecial Marine WarningLCH39 min
Mar 30, 4:25 AM CDTSmall Craft AdvisoryLCH8 hr
Mar 30, 4:30 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard23 min
Mar 30, 4:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 4:38 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron52 min
Mar 30, 4:43 AM CDTSpecial Weather StatementLCHLafayette47 min
Mar 30, 4:46 AM CDTSpecial Marine WarningLCH59 min
Mar 30, 4:51 AM CDTSpecial Weather StatementLCHAllen, Evangeline39 min
Mar 30, 4:55 AM CDTSpecial Weather StatementLCHAssumption50 min
Mar 30, 5:16 AM CDTSpecial Weather StatementLCHLafayette44 min
Mar 30, 5:27 AM CDTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin31 min
Mar 30, 5:34 AM CDTSpecial Marine WarningLCH56 min
Mar 30, 5:37 AM CDTSevere Thunderstorm WarningLCHSaint Landry22 min
Mar 30, 5:44 AM CDTSpecial Weather StatementLCHVermilion46 min
Mar 30, 6:01 AM CDTSevere Thunderstorm WarningLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion30 min
Mar 30, 6:31 AM CDTSpecial Weather StatementLCHLafayette, Saint Martin44 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.